# SDR DALA2022033002109

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 29
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CORROSION SHEAR TIE LOCATED AT FR 29 BTW STR 43R TO STR 44 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE LOCATED AT FR 29 BTW STR 43R TO STR 44 IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11. (2175957)
